Volume 9, Issue 1
On the Solutions of the Coupled Nonlinear Parabolic Equations

Longjun Shen & Linghai Zhang

J. Part. Diff. Eq., 9 (1996), pp. 71-83.

Published online: 1996-09

Preview Full PDF 403 2574
Export citation
  • Abstract
By means of the fixed point technique and integral estimation method, we study the solutions of periodic boundary value problem and initial value problem for the coupled nonlinear parabolic equations. The global classical solutions of the mentioned problems are shown to exists.
  • Keywords

Nonlinear parabolic equation existence and uniqueness global solution

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-9-71, author = {}, title = {On the Solutions of the Coupled Nonlinear Parabolic Equations}, journal = {Journal of Partial Differential Equations}, year = {1996}, volume = {9}, number = {1}, pages = {71--83}, abstract = { By means of the fixed point technique and integral estimation method, we study the solutions of periodic boundary value problem and initial value problem for the coupled nonlinear parabolic equations. The global classical solutions of the mentioned problems are shown to exists.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5610.html} }
TY - JOUR T1 - On the Solutions of the Coupled Nonlinear Parabolic Equations JO - Journal of Partial Differential Equations VL - 1 SP - 71 EP - 83 PY - 1996 DA - 1996/09 SN - 9 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5610.html KW - Nonlinear parabolic equation KW - existence and uniqueness global solution AB - By means of the fixed point technique and integral estimation method, we study the solutions of periodic boundary value problem and initial value problem for the coupled nonlinear parabolic equations. The global classical solutions of the mentioned problems are shown to exists.
Longjun Shen & Linghai Zhang . (2019). On the Solutions of the Coupled Nonlinear Parabolic Equations. Journal of Partial Differential Equations. 9 (1). 71-83. doi:
Copy to clipboard
The citation has been copied to your clipboard